# SDR REXA2013020500091

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 19,403 hours, 16,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/PUNCTURE IS AT FS 250.00 AND STRINGER 12A.  DAMAGE AREA IS 28" LONG, 11" TALL, 1 1/4" DEEP WITH A 9" CUT.  REPAIRED IAW BOMBARDIER REO 601R-53-11-2451.
